CureZone   Log On   Join
Violent symptoms after 5 days, shd i continue?
 
bunny9dog Views: 2,098
Published: 14 years ago
 

Violent symptoms after 5 days, shd i continue?


I had a fever as high as 38.5 celsius and headache after 5 days of taking HW.
Im not sure whether thats the symptoms for die off. But i never have such a high fever before.

Should i continue to take? I afraid if i did, i will continue to have fever and that wd impair my work. Also, my allergies did not disappear even after the die off.
Shd i continue to take?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.438 sec, (1)